RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2018, том 10, выпуск 3, страницы 135–145 (Mi ufa435)  

New characterizations of Bloch spaces, Bers-type and Zygmund-type spaces and Related Questions

M. Garayev, H. Guediri, H. Sadraoui

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Аннотация: In terms of Berezin symbols, we give new characterizations of the Bloch spaces $\mathcal{B}$ and $\mathcal{B}_{0},$ Bers-type and the Zygmund-type spaces of analytic functions on the unit disc $\mathbb{D}$ in the complex plane $\mathbb{C}.$ We discuss some properties of Toeplitz operators on the Bergman space $L_{a}^{2}(\mathbb{D})$. We provide a new characterization of certain function space with variable exponents. Namely, given a function $f(z)= {\displaystyle\sum\limits_{n=0}^{\infty}} \widehat{f}(n)z^{n}\in \mathrm{Hol}(\mathbb{D})$ with a bounded sequence $\{ \widehat{f}(n)\} _{n\geq0}$ of Taylor coefficients $\widehat{f}(n)=\frac{f^{(n)}(0)}{n!},$ $( n=0,1,2,\ldots) $, we have $f\in H_{p(\cdot),q(\cdot),\gamma(\cdot)}$ if and only if
$$ \int\limits_{0}^{1} ( \frac{1}{2\pi} {\displaystyle\int\limits_{0}^{2\pi}} \vert \widetilde{D}_{(\widehat{f}(n)e^{int})}(\sqrt{r})\vert ^{p(t)}dt) ^{\frac{q(t)}{p(t)}}(1-r)^{\frac{\gamma(t)p(t)-q(t)}{p(t)} }dr<+\infty. $$
Here $D_{(a_{n})}$ denotes the associate diagonal operator on the Hardy–Hilbert space $H^{2}$ defined by the formula $D_{(a_{n})}z^{n}=a_{n}z^{n} (n=0,1,2,\ldots)$.

Ключевые слова: Bers-type space, Zygmund-type space, Bloch spaces, Berezin symbol.

Финансовая поддержка Номер гранта
King Saud University RGP-VPP-323
The authors would like to extend their sincere appreciation to the Deanship of Scientific Research at King Saud University for its funding of this research through the Research Group Project no RGP-VPP-323.


Полный текст: PDF файл (453 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2018, 10:3, 131–141 (PDF, 394 kB); https://doi.org/10.13108/2018-10-3-131

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.9
MSC: 47B33, 30H30
Поступила в редакцию: 29.06.2017
Язык публикации: английский

Образец цитирования: M. Garayev, H. Guediri, H. Sadraoui, “New characterizations of Bloch spaces, Bers-type and Zygmund-type spaces and Related Questions”, Уфимск. матем. журн., 10:3 (2018), 135–145; Ufa Math. J., 10:3 (2018), 131–141

Цитирование в формате AMSBIB
\RBibitem{GarGueSad18}
\by M.~Garayev, H.~Guediri, H.~Sadraoui
\paper New characterizations of Bloch spaces, Bers-type and Zygmund-type spaces and Related Questions
\jour Уфимск. матем. журн.
\yr 2018
\vol 10
\issue 3
\pages 135--145
\mathnet{http://mi.mathnet.ru/ufa435}
\transl
\jour Ufa Math. J.
\yr 2018
\vol 10
\issue 3
\pages 131--141
\crossref{https://doi.org/10.13108/2018-10-3-131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457365400010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057069838}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa435
  • http://mi.mathnet.ru/rus/ufa/v10/i3/p135

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Просмотров:
    Эта страница:101
    Полный текст:49
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020